|multivitamins and arttipla arv
Oct 11, 2012
may i keep on with my vitamins if i am using artipla arv
| Response from Dr. Young
Hi and thanks for posting.
Yes, it's generally ok to take multivitamins with HIV medications (including Atripla). I don't recommend taking anything more than a multivitamin that contains adequate vitamin D and calcium.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- How Fast Do Genital Warts Spread?
- Inside Of Mouth Symptoms Of Std's
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.